Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2014 (2014), Article ID 548384, 11 pages
http://dx.doi.org/10.1155/2014/548384
Research Article

The Bifurcation and Control of a Single-Species Fish Population Logistic Model with the Invasion of Alien Species

1School of Science, Shenyang University of Technology, Shenyang 110870, China
2Institute of Systems Science, Northeastern University, Shenyang 110819, China
3State Key Laboratory of Synthetical Automation for Process Industries, Northeastern University, Shenyang 110819, China

Received 10 June 2014; Revised 20 October 2014; Accepted 20 October 2014; Published 16 November 2014

Academic Editor: Beatrice Paternoster

Copyright © 2014 Yi Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yi Zhang, Qiaoling Zhang, Jinghao Li, and Qingling Zhang, “The Bifurcation and Control of a Single-Species Fish Population Logistic Model with the Invasion of Alien Species,” Discrete Dynamics in Nature and Society, vol. 2014, Article ID 548384, 11 pages, 2014. doi:10.1155/2014/548384